# SDR ASAA2019052029426

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,694 hours, 12,129 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. BITE CK FOUND FLT. DECK TEMP SENSOR FAULT ON PREV FLT. BITE CK OF BOTH ACC CONTROLS TEST NML. NO PRESENT FAULT. OPS CK NML. OK FOR SVC..
